Generic torelli for projective hypersurfaces
Compositio Mathematica, Volume 50 (1983) no. 2-3, p. 325-353
@article{CM_1983__50_2-3_325_0,
     author = {Donagi, Ron},
     title = {Generic torelli for projective hypersurfaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {2-3},
     year = {1983},
     pages = {325-353},
     zbl = {0598.14007},
     mrnumber = {720291},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__50_2-3_325_0}
}
Donagi, Ron. Generic torelli for projective hypersurfaces. Compositio Mathematica, Volume 50 (1983) no. 2-3, pp. 325-353. http://www.numdam.org/item/CM_1983__50_2-3_325_0/

[1] A. Andreotti: On a theorem of Torelli. Am. J. Math. 80 (1958) 801-828. | MR 102518 | Zbl 0084.17304

[2] R. Accola: On Castelnuovo's inequality for algebraic curves I. Trans. AMS. 251 (1979) 357-373. | MR 531984 | Zbl 0417.14021

[3] F. Catanese: The moduli and global period mapping of surfaces with K2 = pg = 1. Comp. Math. 41 (1980) 401-414. | Numdam | MR 589089 | Zbl 0444.14008

[4] J. Carlson and P. Griffiths: Infinitesimal variations of Hodge structure and the global Torelli problem. Journees de geometrie algebrique d'Angers, Sijthoff and Nordhoff (1980) 51-76. | MR 605336 | Zbl 0479.14007

[5] J. Carlson, M. Green, P. Griffiths and J. Harris: Infinitesimal variation of Hodge structure. Comp. Math. 50 (1983) 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[6] H. Clemens and P. Griffiths: The intermediate Jacobian of the cubic threefold. Ann. Math. 95 (1972) 281-356. | MR 302652 | Zbl 0214.48302

[7] P. Griffiths: On the periods of certain rational integrals. Ann. Math. 90 (1969) 460-541. | MR 260733 | Zbl 0215.08103

[8] P. Griffiths: Infinitesimal variations of Hodge structures III: Determinantal varieties and the infinitesimal invariant of normal functions. Comp. Math. 50 (1983) 267-324. | Numdam | MR 720290 | Zbl 0576.14009

[9] P. Griffiths and J. Harris: Principles of algebraic geometry, John Wiley and Sons, NY (1978). | MR 507725 | Zbl 0408.14001

[10] P. Griffiths and J. Harris: Infinitesimal variations of Hodge structure II : An infinitesimal invariant of Hodge classes. Comp. Math. 50 (1983) 207-265. | Numdam | MR 720289 | Zbl 0576.14008

[ 11 J. Mather: Stability of C∞ mappings: IV. Classification of stable germs by R-algebras. Publ. Math. I.H.E.S. 37 (1970) 223-248. | Numdam | Zbl 0202.55102

[12] J. Mather and S. Yau: Classification of isolated hypersurface singularities by their moduli algebras. Preprint. | MR 674404 | Zbl 0499.32008

[13] F. Oort and J. Steenbrink: The local Torelli problem for algebraic curves. Journees de Geometrie Algebrique d'Angers, Sijthoff and Nordhoff (1980), 157-204. | MR 605341 | Zbl 0444.14007

[14] A. Piateski-Shapiro and I. ŠAFAREVICH: A Torelli theorem for algebraic surfaces of type K3. Izv. Akad. Nauk. 35 (1971) 530-572. | Zbl 0219.14021

[15] A. Todorov: Surfaces of general type with pg = 1 and (K·K) = 1. Ann. Ec. Norm. Sup. 13 (1980) 1-21. | Numdam | Zbl 0478.14030